×

Multiple periodic solutions for superquadratic second-order discrete Hamiltonian systems. (English) Zbl 1153.39024

The authors obtain some multiplicity results for periodic solutions of certain nonautonomous superquadratic second-order discrete Hamiltonian systems using a three critical points theorem by H. Brézis and L. Nirenberg [Commun. Pure Appl. Math. 44, No. 8–9, 939–963 (1991; Zbl 0751.58006)].

MSC:

39A12 Discrete version of topics in analysis

Citations:

Zbl 0751.58006
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ahlbrandt, C.D., Equivalence of discrete Euler equations and discrete Hamiltonian systems, J. math. anal. appl., 180, 2, 498-517, (1993) · Zbl 0802.39005
[2] Bohner, M., Linear Hamiltonian difference systems: disconjugacy and Jacobi-type conditions, J. math. anal. appl., 199, 3, 804-826, (1996) · Zbl 0855.39018
[3] Brezis, H.; Nirenberg, L., Remarks on finding critical points, Commun. pure appl. math., 44, 8-9, 939-963, (1991) · Zbl 0751.58006
[4] Chen, Shao-Zhu, Disconjugacy, disfocality, and oscillation of second order difference equations, J. differen. equat., 107, 2, 383-394, (1994) · Zbl 0791.39001
[5] Elaydi, S.; Zhang, S., Stability and periodicity of difference equations with finite delay, Funkcial. ekvac., 37, 3, 401-413, (1994) · Zbl 0819.39006
[6] Erbe, L.H.; Yan, Peng-Xiang, Disconjugacy for linear Hamiltonian difference systems, J. math. anal. appl., 167, 2, 355-367, (1992) · Zbl 0762.39003
[7] Guo, Zhiming; Yu, Jianshe, Existence of periodic and subharmonic solutions for second-order superlinear difference equations, Sci. China ser. A, 46, 4, 506-515, (2003) · Zbl 1215.39001
[8] Guo, Zhiming; Yu, Jianshe, The existence of periodic and subharmonic solutions of subquadratic second order difference equations, J. London math. soc., 68, 2, 419-430, (2003) · Zbl 1046.39005
[9] Guo, Zhiming; Yu, Jianshe, Periodic and subharmonic solutions for superquadratic discrete Hamiltonian systems, Nonlinear anal., 55, 7-8, 969-983, (2003) · Zbl 1053.39011
[10] Hartman, P., Difference equations: disconjugacy, principal solutions, green’s functions, complete monotonicity, Trans. am. math. soc., 246, 1-30, (1978) · Zbl 0409.39001
[11] Hooker, J.W.; Patula, W.T., A second-order nonlinear difference equation: oscillation and asymptotic behavior, J. math. anal. appl., 91, 1, 9-29, (1983) · Zbl 0508.39005
[12] Mawhin, J.; Willem, M., Critical point theory and Hamiltonian systems, Applied mathematical sciences, vol. 74, (1989), Springer-Verlag New York · Zbl 0676.58017
[13] Michalek, R.; Tarantello, G., Subharmonic solutions with prescribed minimal period for nonautonomous Hamiltonian systems, J. differen. equat., 72, 1, 28-55, (1988) · Zbl 0645.34038
[14] Tang, Chun-Lei, Periodic solutions for nonautonomous second order systems with sublinear nonlinearity, Proc. am. math. soc., 126, 11, 3263-3270, (1998) · Zbl 0902.34036
[15] Tang, Chun-Lei; Wu, Xing-Ping, Periodic solutions for second order systems with not uniformly coercive potential, J. math. anal. appl., 259, 2, 386-397, (2001) · Zbl 0999.34039
[16] Tao, Zhu-Lian; Tang, Chun-Lei, Periodic and subharmonic solutions of second-order Hamiltonian systems, J. math. anal. appl., 293, 2, 435-445, (2004) · Zbl 1042.37047
[17] Zhang, B.G.; Chen, G.D., Oscillation of certain second order nonlinear difference equations, J. math. anal. appl., 199, 3, 827-841, (1996) · Zbl 0855.39011
[18] Zhou, Zhan; Yu, Jianshe; Guo, Zhiming, Periodic solutions of higher-dimensional discrete systems, Proc. roy. soc. Edinburgh, 134A, 1013-1022, (2004) · Zbl 1073.39010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.